# SDR MALA050181

- Difficulty date: January 28, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A027
- Aircraft time: 42,699 hours, 47,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK 61-0478-9, S/N M005.  REMOVED FOR SCHEDULED CAPACITY CHECK.  CAPACITY CHECK FAIL.  REPLACED CELL PACK 55-2198-1.  UNIT PASSES CMM TESTS, RTS 2-3/05.
